# SDR IPXA2015041087955

- Difficulty date: April 4, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 21,530 hours, 14,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536152
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOOR PANEL 251 XJF EDGES HAS PUNCTURES FABRICATED NEW FLOOR PANEL 251 XJF IAW SAMPLE IAW EO B757-5320-9692-H.
